# SDR AALA201904129007

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 56,001 hours, 23,017 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Out Of Adjust
- Location: Lt
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS YOKE POSITIONED ALL THE WAY LEFT DIFFICULT TO POSITION OTHER THAN LEFT. TURNED ON HYDRAULICS  AND NO CHANGE. LOOKED OUTSIDE WINDOW AT WINGS, LEFT SPOILERS WERE MOSTLY ALL THE WAY UP. RIGHT WING NO SPOILERS. MAINTENANCE FOUND YOKE SET TO AILERON TRIM ALL THE WAY TO THE LEFT. RE-TRIMMED TO NEUTRAL POSITION AND PERFORMED CONTROL WHEEN CENTERING CHECK IAW AMM 27-11-00. OPS CHECK GOOD.
